# SDR ASAA2019051029295

- Difficulty date: May 10, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 21,087 hours, 6,902 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 10398
- Condition: Failed
- Location: Ac Bay
- Part time: 42,083 hours, 12,855 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT SINGLE CONTROLLER FAIL LIGHT RESETS WITH MASTER CAUTION RESET. GROUNDED - YES. REMOVED AND REPLACED ZONE TRIM AIR MODULATION VALVE PER AMM 21-61-21/401. ACCOMPLISHED PACK/ZONE TEMPERATURE CONTROLLER BITE PER AMM 21-61-00-700-740-801-002, BITE TEST SUCCESSFUL. GROUND VERIFICATION SUCCESSFUL.
